MathSciNet Relay Station
MathSciNet bibliographic data
MR157474 (28 #707) 65.20
Maehly, Hans J. Methods for fitting rational approximations. II, III. J. Assoc. Comput. Mach. 10 1963 257–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement